Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 116, NWS San Angelo, TX

May 30, 20124 counties in Texas

NWS San Angelo, TX issued this severe thunderstorm warning at May 30, 2012, 9:11 PM CDT for 4 counties in Texas. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2012, 9:11 PM CDT (02:11 UTC)
Expired
May 30, 2012, 10:00 PM CDT
In force
49 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

Counties Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX

The radar

The San Angelo radar (KSJT), 120 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 9:43 PM CDTHAIL 1.54 Sw Mason, TX
May 30, 10:00 PM CDTHAIL 2.756 Wsw Mason, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 5:11 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 2.2 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2012-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2015 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2012-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2015 J/kg
Mixed-layer CIN
-184 J/kg
Mixed-layer LCL
2271 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

461 
WUUS54 KSJT 310211
SVRSJT
TXC267-307-319-327-310300-
/O.NEW.KSJT.SV.W.0116.120531T0211Z-120531T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
911 PM CDT WED MAY 30 2012

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL KIMBLE COUNTY IN WEST CENTRAL TEXAS...
  SOUTHERN MCCULLOCH COUNTY IN WEST CENTRAL TEXAS...
  MASON COUNTY IN WEST CENTRAL TEXAS...
  EASTERN MENARD COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 1000 PM CDT

* AT 908 PM CDT...A SEVERE THUNDERSTORM WAS 8 MILES NORTHEAST OF   
HEXT...OR 14 MILES SOUTH OF BRADY...MOVING SOUTHEAST AT 40 MPH. THE 
CITY OF MASON IS IN THE PATH OF THIS STORM. THIS HISTORY HAS A 
HISTORY OF PRODUCING LARGE HAIL AND A TORNADO. RESIDENTS IN THE PATH 
OF THIS STORM ARE URGED TO TAKE SHELTER! 

  STORM HAZARDS INCLUDE...
  LARGE DAMAGING HAIL UP TO TENNIS BALL SIZE.
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  SEVERE WIDESPREAD VEHICLE DENTS...
  SIGNIFICANT TO SEVERE ROOF AND PLASTIC SIGN DAMAGE...
  NUMEROUS HOME AND VEHICLE WINDOWS WILL BREAK...
  SERIOUS INJURY TO UNPROTECTED PEOPLE AND ANIMALS...
  SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
  UNSECURED LIGHT OBJECTS BLOWN AROUND...
  SCATTERED POWER OUTAGES POSSIBLE...
  POTENTIALLY DEADLY LIGHTNING.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  US-377/US 87 NEAR THE MASON-MCCULLOCH COUNTY LINE BY 915 PM CDT...
  THE INTERSECTION OF HIGHWAY 29 AND RANCH ROAD 1222...THE
  INTERSECTION OF US-377 AND RANCH ROAD 1222 AND KATEMCY BY 920 PM
  CDT...
  STREETER BY 925 PM CDT...
  KOOCKVILLE AND MASON BY 935 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3109 9978 3109 9960 3112 9960 3116 9926
      3098 9909 3093 9909 3092 9903 3084 9895
      3061 9896 3046 9960
TIME...MOT...LOC 0210Z 325DEG 35KT 3093 9941

$$
DANIELS
2 follow-up statements
606 
WWUS54 KSJT 310232
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
932 PM CDT WED MAY 30 2012

TXC267-307-319-327-310300-
/O.CON.KSJT.SV.W.0116.000000T0000Z-120531T0300Z/
KIMBLE TX-MCCULLOCH TX-MASON TX-MENARD TX-
932 PM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR EASTERN MENARD...MASON...SOUTHERN MCCULLOCH AND NORTH CENTRAL
KIMBLE COUNTIES...

AT 929 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED NEAR KOOCKVILLE...
OR NEAR MASON...MOVING SOUTHEAST AT 40 MPH. THIS STORM HAS A HISTORY 
OF PRODUCING A TORNADO AND VERY LARGE HAIL. RESIDENTS ARE URGED TO 
TAKE SHELTER IMMEDIATELY! 

  STORM HAZARDS INCLUDE...
  LARGE DAMAGING HAIL UP TO TENNIS BALL SIZE.
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  DENTED VEHICLES...
  MODERATE ROOF DAMAGE...
  MAY BREAK WINDOWS ON VEHICLES AND HOMES
  MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED...
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND...
  AND DANGEROUS LIGHTNING.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF EASTERN MENARD...SOUTHERN MCCULLOCH...NORTHERN KIMBLE AND MASON
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3109 9978 3109 9960 3112 9960 3116 9926
      3098 9909 3093 9909 3092 9903 3084 9895
      3061 9896 3046 9960
TIME...MOT...LOC 0232Z 325DEG 35KT 3075 9927

$$
DANIELS
822 
WWUS54 KSJT 310247
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
947 PM CDT WED MAY 30 2012

TXC267-307-319-327-310300-
/O.CON.KSJT.SV.W.0116.000000T0000Z-120531T0300Z/
KIMBLE TX-MCCULLOCH TX-MASON TX-MENARD TX-
947 PM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR EASTERN MENARD...MASON...SOUTHERN MCCULLOCH AND NORTH CENTRAL
KIMBLE COUNTIES...

AT 943 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF 
MASON...MOVING SOUTHEAST AT 40 MPH. THIS STORM HAS A HISTORY OF 
PRODUCING UP TO TENNIS BALL SIZE HAIL. RESIDENTS IN THE PATH OF THIS 
STORM ARE URGED TO TAKE SHELTER. 

  STORM HAZARDS INCLUDE...
  LARGE DAMAGING HAIL UP TO TENNIS BALL SIZE.
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  DENTED VEHICLES...
  MODERATE ROOF DAMAGE...
  MAY BREAK WINDOWS ON VEHICLES AND HOMES
  MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED...
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND...
  AND DANGEROUS LIGHTNING.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF EASTERN MENARD...MASON...SOUTHERN MCCULLOCH AND NORTHERN KIMBLE
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3109 9978 3109 9960 3112 9960 3116 9926
      3098 9909 3093 9909 3092 9903 3084 9895
      3061 9896 3046 9960
TIME...MOT...LOC 0246Z 325DEG 35KT 3064 9918

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:35 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, May 30, 6:35 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
635 PM CDT WED MAY 30 2012

.DISCUSSION...
SEE 0Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
SEVERE STORMS ONGOING SOUTH OF KABI AREA. EXPECT STORMS TO
CONTINUE TO HEAD SOUTHEAST AND MAY AFFECT KBBD BETWEEN 01 AND 03Z
SO INCLUDED TEMPO THUNDERSTORM GROUP FOR THAT TAF. OTHER AREAS SHOULD
REMAIN VFR FOR THE NEXT 24 HOURS. WINDS OF 10 TO 20 KT SHOULD
DECREASE AFTER 3Z.

&&

.PREV DISCUSSION... /ISSUED 347 PM CDT WED MAY 30 2012/

SHORT TERM...
LATEST SURFACE ANALYSIS SHOWS INCREASING CONVERGENCE ALONG A SHARP
DRYLINE THAT EXTENDS FROM CLARENDON SOUTH TO STERLING CITY.
CONVERGENCE WAS ALSO INCREASING BETWEEN THE DRYLINE AND THE GRAVITY
WAVES/OUTFLOW BOUNDARY.  CAPE VALUES HAVE INCREASED TO 4000J/KG
ACROSS THE BIG COUNTRY.  THIS HIGH CAPE EXTENDS SOUTH INTO THE
NORTHERN CONCHO VALLEY.  SFC-6KM BULK SHEAR WAS AROUND 50KTS AS A
JET STREAK APPROACHES WC TX.  THESE INGREDIENTS COULD SET THE STAGE
FOR THE DEVELOPMENT OF SUPERCELLS LATE THIS AFTERNOON INTO TONIGHT.
ANY RIGHT MOVING SUPERCELLS COULD BECOME TORNADIC AS THEY ENCOUNTER
THE LOW LEVEL BACKED FLOW AND THE N/S ORIENTED GRAVITY WAVES.

THE PRIMARY CONVECTION WAS FORMING NEAR CHILDRESS WHICH SHOULD
EVENTUALLY MOVE SOUTHEAST AS AN MCS TOWARDS THE BIG COUNTRY.  OTHER
NEW CONVECTION COULD FORM ANYTIME LATE THIS AFTERNOON AND EVENING IN
THE BIG COUNTRY AND NORTHERN CONCHO VALLEY.

THE CAP WAS STRONGEST ACROSS THE SOUTH AND WEST.  TOWERING CUMULUS
ARE DEVELOPING BETWEEN THE OUTFLOW BOUNDARY AND THE DRYLINE WHERE
THE CAPE VALUES ARE THE HIGHEST.  SOME OF THE CU EVEN EXTENDS SOUTH
INTO TOM GREEN COUNTY AND TO BRADY.  HAVE ADDED 20 POPS IN THAT AREA
AND HAVE RAISED THE POPS TO 40 ACROSS THE BIG COUNTRY.

MAIN THREATS TONIGHT WILL BE LARGE HAIL AND DAMAGING WINDS WITH AN
ISOLATED TORNADO POSSIBLE.

FOR THURSDAY...
COLD FRONT WILL BE MOVING SOUTH THROUGH THE BIG COUNTRY DURING THE
MORNING AND WILL LIKELY TRIGGER THUNDERSTORMS ACROSS THE SOUTH HALF
OF THE REGION TOMORROW AFTERNOON.  MODELS HAVE SLOWED THE FRONT SOME
AND THIS COULD ALLOW TIME FOR THE ATMOSPHERE TO DESTABILIZE SOUTH OF
THE FRONT.  THERE IS A SLIGHT RISK FOR SEVERE STORMS TOMORROW
AFTERNOON ACROSS THE NORTHWEST HILL COUNTRY FOR SURFACE BASED CAPES
AT 3000 J/KG.  THE MAIN THREAT WILL BE LARGE HAIL.

26

LONG TERM...
COLD FRONT WILL CONTINUE TO SAG SOUTH OF INTERSTATE 10 THURSDAY
NIGHT. MODELS INDICATE A LITTLE BETTER CHANCE FOR SHOWERS AND
THUNDERSTORMS BEHIND THE FRONT THURSDAY NIGHT ACROSS OUR SOUTHERN
COUNTIES...AND HAVE 30-40 POPS ACROSS THAT AREA. SOME CLOUD COVER
WILL LINGER INTO FRIDAY ACROSS OUR AREA...HELPING TO CONFINE HIGH
TEMPERATURES TO THE MID/UPPER 80S.

UPPER RIDGING OVER THE SOUTHERNN AND CENTRAL ROCKIES SATURDAY WILL
SHIFT EAST AND STRENGTHEN OVER THE PLAINS EARLY NEXT WEEK. WITH
LACK OF UPPER SUPPORT AND ABSENCE OF A SURFACE FOCUS IN OUR AREA...
GOING WITH A DRY FORECAST IN THE LONG TERM. WITH THE 850 MB
THERMAL RIDGE FORECAST TO GRADUALLY BUILD EAST INTO OUR AREA...
EXPECT A WARMING TREND IN TEMPERATURES. HIGHS EXPECTED TO BE IN
THE MID TO UPPER 90S BY SUNDAY...WITH LITTLE CHANGE INDICATED
THROUGH THE MIDDLE OF NEXT WEEK. NOCTURNAL DEVELOPMENT OF LOW-
LEVEL JET WILL AID IN LOW-LEVEL MOISTURE TRANSPORT...RESULTING IN
LOW CLOUD DEVELOPMENT NORTH INTO AT LEAST OUR SOUTHERN COUNTIES
DURING THE EARLY MORNING HOURS EACH DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 69  85  61  87  69 /  40  10  10  10  10
SAN ANGELO 	 70  90  64  89  69 /  20  20  20  10  10
JUNCTION 	 71  91  68  89  69 /  20  40  40  10  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

08/99/99
Hazardous weather outlook, May 30, 12:07 PM CDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
1207 PM CDT WED MAY 30 2012

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-311715-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
1207 PM CDT WED MAY 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TO DEVELOP ACROSS
THE BIG COUNTRY MAINLY ALONG AND NORTH AND EAST OF A LINE FROM
BROWNWOOD TO BALLINGER TO SWEETWATER. THE MAIN THREATS WILL BE
LARGE HAIL...DAMAGING WINDS AND AN ISOLATED TORNADO.

NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON
AND EARLY EVENING WEST OF A HASKELL...TO SAN ANGELO...TO OZONA
LINE. SOUTHWEST WINDS OF 15 TO 20 MPH AT 20 FEET WILL COMBINE WITH
RELATIVE HUMIDITY VALUES OF 10 TO 20 PERCENT AND VERY HOT
TEMPERATURES. ANY OUTDOOR BURNING...OR ACTIVITY THAT COULD RESULT
IN ACCIDENTAL FLAMES OF ANY KIND SHOULD BE DONE WITH CAUTION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY
NIGHT...GENERALLY SOUTH AND EAST OF THROCKMORTON...TO SAN
ANGELO LINE. THE POTENTIAL FOR WIDESPREAD SEVERE WEATHER REMAINS
LOW. HOWEVER...ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF
PRODUCING DEADLY CLOUD TO GROUND LIGHTNING WITH THE GUSTY WINDS
AND HAIL ACCOMPANYING THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON.

In the hours before

Local storm report, May 30, 7:33 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
733 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             2 E MILLERSVIEW         31.41N  99.72W
05/30/2012  M4.00 INCH       CONCHO             TX   PUBLIC

            BROKEN SKYLIGHTS AND LIMBS 1-2 INCHES HEALTHY PECAN
            TREE.

&&

EVENT NUMBER SJT1200199

EJM
Local storm report, May 30, 7:36 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
736 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             BALLINGER               31.74N  99.96W
05/30/2012  E2.75 INCH       RUNNELS            TX   PUBLIC

&&

EVENT NUMBER SJT1200200

JOHNSON
Local storm report, May 30, 7:40 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
740 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             LAWN                    32.13N  99.75W
05/30/2012  E1.00 INCH       TAYLOR             TX   PUBLIC

            DIME TO QUARTER SIZE HAIL NEAR LAWN

&&

EVENT NUMBER SJT1200201

JOHNSON
Local storm report, May 30, 8:05 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
805 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             MELVIN                  31.20N  99.58W
05/30/2012  E1.75 INCH       MCCULLOCH          TX   TRAINED SPOTTER

            WALL CLOUD OBSERVED IN ADDITION TO GOLF BALL SIZE HAIL

&&

EVENT NUMBER SJT1200202

JOHNSON
Local storm report, May 30, 8:23 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
823 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     MILLERSVIEW             31.41N  99.76W
05/30/2012                   CONCHO             TX   LAW ENFORCEMENT

            SEVERAL ROAD SIGNS BLOWN OVER IN THE MILLERSVIEW AREA.

&&

EVENT NUMBER SJT1200203

JOHNSON
Local storm report, May 30, 8:55 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
855 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             15 N THROCKMORTON       33.40N  99.21W
05/30/2012  E1.00 INCH       THROCKMORTON       TX   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED ALONG HIGHWAY 183 NEAR
            THROCKMORTON AND BAYLOR COUNTY LINE.

&&

EVENT NUMBER SJT1200204

JOHNSON

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:12 PM CDTTornado WarningSJTConcho, McCulloch33 min
May 30, 7:40 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, McCulloch, Menard50 min
May 30, 7:43 PM CDTTornado WarningSJTConcho, McCulloch32 min
May 30, 8:12 PM CDTTornado WarningSJTConcho, McCulloch, Menard33 min
May 30, 8:20 PM CDTSevere Thunderstorm WarningSJTThrockmorton40 min
May 30, 8:26 PM CDTSevere Thunderstorm WarningSJTHaskell49 min
May 30, 8:28 PM CDTSevere Thunderstorm WarningSJTConcho, McCulloch, Mason, Menard47 min
May 30, 8:44 PM CDTTornado WarningSJTMcCulloch, Mason, Menard31 min
May 30, 8:54 PM CDTSevere Thunderstorm WarningSJTThrockmorton36 min
May 30, 9:03 PM CDTSevere Thunderstorm WarningSJTHaskell42 min
May 30, 9:22 PM CDTTornado WarningSJTMason23 min
May 30, 9:29 PM CDTSevere Thunderstorm WarningSJTHaskell, Shackelford, Throckmorton46 min
May 30, 9:56 PM CDTSevere Thunderstorm WarningSJTHaskell, Shackelford, Throckmorton37 min
May 30, 9:56 PM CDTSevere Thunderstorm WarningSJTMason49 min
May 30, 10:43 PM CDTSevere Thunderstorm WarningSJTMason17 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.